# SDR 96ZZZX3460

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N343AL
- Make and model: Bell 206L-3
- Aircraft serial: 51372
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 206040078103
- Condition: Lost Torque
- Location: Mast Bearing
- Part time: 4,965 hours
- Component: 206040014103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING SWASHPLATE, MECHANIC FOUND NUT TO HAVE LOST TORQUE.  (HAND TIGHT.)  HAVE FOUND SEVERAL MAST NUTS ON 206L-3'S AND 206L-4'S MAST ASSEMBLIES THAT HAVE LOST TORQUE.  BELIEVE THE CONTACT AREA BETWEEN THE MAST NUT AND THE BEARING INNER RACE IS TOO SMALL.  THE 206B AND 206L-1 MAST NUTS HAVE A LARGER CONTACT AREA AND DO NOT CAUSE A PROBLEM.  MODIFY MAST NUT FOR GREATER CONTACT AREA.
